Alert archive / Wyoming / Red Flag Warnings in 2007
Red Flag Warning 4, NWS Cheyenne, WY
NWS Cheyenne, WY issued this red flag warning at Aug 25, 2007, 12:28 PM MDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 25, 2007, 12:28 PM MDT (18:28 UTC)
- Expired
- Aug 25, 2007, 6:00 PM MDT
- In force
- 6 hr
- Issued by
- NWS Cheyenne, WY
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KCYS 251828 RFWCYS RED FLAG WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 1228 PM MDT SAT AUG 25 2007 WYZ292>294-296-260230- /O.NEW.KCYS.FW.W.0004.070825T1828Z-070826T0000Z/ /O.CON.KCYS.FW.A.0004.070826T1800Z-070827T0000Z/ SOUTH CENTRAL WYOMING INCLUDING THE LARAMIE VALLEY- NORTH AND SOUTHWEST CARBON COUNTY-LARAMIE MOUNTAIN RANGE NORTH- MEDICINE BOW NATIONAL FOREST IN THE MEDICINE BOW MOUNTAINS- 1228 PM MDT SAT AUG 25 2007 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON... ...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON. HOT...DRY AND BREEZY CONDITIONS WILL EXIST OVER SOUTH CENTRAL WYOMING THIS AFTERNOON AND POSSIBLY AGAIN SUNDAY AFTERNOON. TEMPERATURES WILL BE IN THE 80S THIS AFTERNOON WITH RELATIVE HUMIDITIES BETWEEN 10 AND 15 PERCENT AND WEST WINDS GUSTING TO 30 MPH. SIMILAR CONDITIONS ARE QUITE POSSIBLE ALSO SUNDAY AFTERNOON. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS COULD OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ WYZ295-260000- /O.NEW.KCYS.FW.W.0004.070825T1828Z-070826T0000Z/ LARAMIE MOUNTAIN RANGE SOUTH- 1228 PM MDT SAT AUG 25 2007 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON. VERY WARM...DRY AND BREEZY CONDITIONS WILL EXIST OVER THE SOUTHERN LARAMIE RANGE THIS AFTERNOON. TEMPERATURES WILL BE FROM 75 TO 85 WITH RELATIVE HUMIDITIES BETWEEN 10 AND 15 PERCENT AND WEST WINDS GUSTING TO 30 MPH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ WEILAND
2 follow-up statements
000 WWUS85 KCYS 252033 RFWCYS RED FLAG WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 233 PM MDT SAT AUG 25 2007 WYZ292>294-296-260445- /O.UPG.KCYS.FW.A.0004.070826T1800Z-070827T0000Z/ /O.NEW.KCYS.FW.W.0005.070826T1800Z-070827T0000Z/ /O.CON.KCYS.FW.W.0004.000000T0000Z-070826T0000Z/ SOUTH CENTRAL WYOMING INCLUDING THE LARAMIE VALLEY- NORTH AND SOUTHWEST CARBON COUNTY-LARAMIE MOUNTAIN RANGE NORTH- MEDICINE BOW NATIONAL FOREST IN THE MEDICINE BOW MOUNTAINS- 233 PM MDT SAT AUG 25 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM MDT SUNDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 6 PM MDT SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON. HOT...DRY AND BREEZY CONDITIONS WILL EXIST OVER SOUTH CENTRAL WYOMING UNTIL 6 PM AND AGAIN SUNDAY AFTERNOON. TEMPERATURES WILL BE IN THE 80S THIS AFTERNOON WITH RELATIVE HUMIDITIES BETWEEN 10 AND 15 PERCENT AND WEST WINDS GUSTING TO 35 MPH. SIMILAR CONDITIONS ARE LIKELY ALSO SUNDAY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ WYZ295-260445- /O.NEW.KCYS.FW.W.0005.070826T1800Z-070827T0000Z/ /O.CON.KCYS.FW.W.0004.000000T0000Z-070826T0000Z/ LARAMIE MOUNTAIN RANGE SOUTH- 233 PM MDT SAT AUG 25 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM MDT SUNDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 6 PM MDT SUNDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON. VERY WARM...DRY AND BREEZY CONDITIONS WILL EXIST OVER THE SOUTHERN LARAMIE RANGE UNTIL 6 PM AND AGAIN SUNDAY AFTERNOON. TEMPERATURES WILL BE FROM 75 TO 85 WITH RELATIVE HUMIDITIES BETWEEN 10 AND 15 PERCENT AND WEST WINDS GUSTING TO 35 MPH DURING THOSE TIMES. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ WEILAND
000 WWUS85 KCYS 252358 RFWCYS RED FLAG WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 558 PM MDT SAT AUG 25 2007 WYZ292>296-260800- /O.EXP.KCYS.FW.W.0004.000000T0000Z-070826T0000Z/ /O.CON.KCYS.FW.W.0005.070826T1800Z-070827T0000Z/ SOUTH CENTRAL WYOMING INCLUDING THE LARAMIE VALLEY- NORTH AND SOUTHWEST CARBON COUNTY-LARAMIE MOUNTAIN RANGE NORTH- LARAMIE MOUNTAIN RANGE SOUTH- MEDICINE BOW NATIONAL FOREST IN THE MEDICINE BOW MOUNTAINS- 558 PM MDT SAT AUG 25 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM MDT SUNDAY... ...RED FLAG WARNING WILL EXPIRE AT 6 PM MDT THIS AFTERNOON... THE RED FLAG WARNING WILL EXPIRE AT 6 PM MDT THIS AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM MDT SUNDAY. WIND SPEEDS HAVE DECREASED ACROSS THE AREA...THEREFORE THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE AT 6 PM. DRY AND WINDY CONDITIONS WILL DEVELOP AGAIN BY SUNDAY AFTERNOON. RELATIVE HUMIDITIES WILL BE FROM 10 TO 15 PERCENT AND WEST WINDS WILL GUST UP TO 35 MPH. A RED FLAG WARNING IS IN EFFECT FROM NOON UNTIL 6 PM SUNDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this red flag warning went out at Aug 25, 9:57 AM MDT, 2 hours 31 minutes earlier.
Area forecast discussion, Aug 25, 9:57 AM MDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 957 AM MDT SAT AUG 25 2007 .DISCUSSION...MOST OF THE FOG HAS LIFTED AS OF 1530Z. THE AREA OF LOW CLOUDS ALSO CONTINUES TO SHRINK AND AT THAT TIME WAS MAINLY CONFINED TO PARTS OF THE SOUTHERN NEBRASKA PANHANDLE. FOR THE REST OF TODAY THE ATMOSPHERE OVER THE CWA WILL BE DRY WITH A CAPPING MID LEVEL INVERSION OVER EASTERN PORTIONS. MAIN CONCERN WILL BE WITH FIRE WEATHER THIS AFTERNOON. .PREVIOUS DISCUSSION /ISSUED AT 320 AM MDT SAT AUG 25 2007/ SHORT TERM...TODAY THRU SUN NIGHT...WEAK LIFT FROM HIGH LEVEL TROF MOVING THRU AREA COMBINED WITH SOME MSTR/LIFT ALONG FRONTAL BNDRY ALOFT RESULTING IN AREA OF LOW/MID LEVEL CLDS OVER SE WY INTO CNTRL AND SRN PARTS OF PNHNDL. EXPECT CLDS TO DECREASE FROM W TO E THIS MRNG AS UPPER FEATURE MOVES EAST. CLDS WILL LIKELY PREVENT MORE WIDESPRD LOW CLDS/FOG FROM FORMING. BY LATE THIS MRNG...EXPECT MOSTLY SUNNY SKIES AS DRY AIR IN WNW FLOW ALOFT REMAINS OVER THE AREA. FLAT UPPER RIDGE PASSES ACROSS THE REGION TNGT...WITH FLOW BECMG WSW SUN AFTN/NIGHT WHICH ADVECTS SOME MID LEVEL MSTR INTO THE REGION. AIRMASS LOOKS TOO DRY IN LOWER LAYERS TO REALLY SUPPORT ANY RAIN FROM REACHING GROUND...SO HAVE KEPT DRY FOR NOW. HOT AND BREEZY CONDITIONS RETURN FOR SUN (SEE FIRE WX BELOW). LONG TERM...MONDAY THROUGH FRI...SFC RIDGE EDGING INTO THE NRN HI PLAINS WILL BRING A LITTLE COOLER TEMPS TO MAINLY THE ERN CWA MONDAY WHILE SFC FRONT STALLS ALONG THE MTNS. WIDLE SCTD AFTN AND EVENG SHOWERS AND TSTRMS POSSIBLE IN WEAK UPSLOPE FLOW BUT BETTER MOISTURE LOOKS TO STAY JUST SOUTH IN COLORADO. LITTLE CHANGE IN OVERALL PATTERN TUESDAY THRU THURSDAY AS SFC RIDGE HOLDS OVER THE NRN PLAINS INTO THE GRT LAKES REGION WITH RETURN FLOW LIKELY BRINGING UP SOME MOSTURE ALONG THE MTNS FOR MAINLY LATE DAY CONVECTION. WARMER AND MAINLY DRY WX EXPECTED FRIDAY AS UPPER HIGH BUILDS SOME OVER THE 4 CORNERS REGION AND LOW LEVEL MOISTURE SHIFTS SOUTHWARD. && .AVIATION...IFR CEILINGS WILL CONTINUE OVER PARTS OF THE SOUTHERN PANHANDLE THROUGH 1730Z. ON SATELLITE IMAGERY THE AREA HAS BEEN SLOWLY ERODING SINCE 14Z AND MORE QUICKLY SINCE 1530Z. THE AIRPORTS AT KIBM AND KSNY WILL BE IMPACTED. OTHWERWISE VFR CONDITIONS WILL PREVAIL THROUGH TONIGHT. SURFACE WINDS WILL INCREASE OVER THE CWA BY MIDDAY AND WILL CAUSE SOME TURBULENCE NEAR THE GROUND...ESPECIALLY OVER THE PANHANDLE AS WELL AS AT KRWL...KSAA AND KLAR. && .FIRE WEATHER...WILL NEED TO MONITOR THE CONDITIONS IN THE WEST PART OF THE CWA THIS AFTERNOON AS RED FLAG CRITERIA WILL BE APPROACHED. HIGH TEMPERATURES WILL CLIMB ABOVE 80 AND THE MINIMUM RELATIVE HUMIDITY WILL BE AROUND 15 PERCENT. WINDS WILL ALSO INCREASE WITH WINDS AT KVDW AND KARL AT 15Z ALREADY GUSTING TO 20 MPH. THE LOWEST GATE OF THE MEDICINE BOW PROFILER HAD 20 KNOT WINDS WITH 30 KNOT WINDS AT 700 MB. THE 700 MB WIND SPEEDS ARE GREATER THAN MODEL FORECASTS. HOT AND BREEZY CONDITIONS RETURN ON SUN AFTN AS THERMAL RIDGE SHIFTS BACK INTO THE REGION. HAVE OPTED TO POST FIRE WX WATCH FOR W HALF OF AREA. HAVE LEFT OUT E CNTRL AND SE WY PLAINS AS WINDS LIKELY TO NOT REACH CRITERIA AND AREA STILL HASNT DRIED OUT FROM WED NIGHT/THU PCPN. SRN LAR RANGE WILL HAVE WINDS BUT LATEST GUIDANCE ABOUT FUELS PLUS PCPN ON WED NIGHT/THU SUGGESTS WE LEAVE THEM OUT OF WATCH FOR NOW. LATER SHIFTS CAN MODIFY AS MORE INFO BECOMES AVBL. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...FIRE WEATHER WATCH SUN NOON-6 PM ZNS 61>65. NE...NONE. && WEILAND
Hazardous weather outlook, Aug 25, 10:00 AM MDT, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1000 AM MDT SAT AUG 25 2007 NEZ001>003-019>021-054-055-WYZ059>070-261100- SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE-CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON- SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE- PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS- 1000 AM MDT SAT AUG 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WIDELY SCATTERED LATE DAY THUNDERSTORMS ARE POSSIBLE MAINLY OVER AND CLOSE TO THE WYOMING MOUNTAINS MONDAY...AND OVER MOST AREAS WEDNESDAY AND THURSDAY. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR MOST AREAS ALONG AND WEST OF THE LARAMIE RANGE FOR SUNDAY AFTERNOON. WINDY...VERY WARM AND DRY CONDITIONS CAN BE EXPECTED AND CAUTION SHOULD BE USED IF PLANNING ON ANY OUTDOOR BURNING SUNDAY AFTERNOON OVER AND WEST OF THE LARAMIE RANGE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WEILAND
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 5:25 AM MDT | Fire Weather Watch | CYS | 9 hr | |
| Aug 25, 2:33 PM MDT | Red Flag Warning | CYS | 27 hr |
Nearby
Red Flag Warnings in Wyoming, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.